| Model Number |
MI1000 MED-EL CONCERT PIN |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Head Injury (1879)
| Date of Event |
03/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user hit the left side of ther head in a soccer goal.She can not hear anything with the device.Re-implantation is considered.
Additional Manufacturer Narrative
Additional information: based on the received information, a damage to the active electrode due to excessive mechanical stress appears caused by the reported trauma appears very likely.However, to determine an exact root cause device investigation would be necessary.Re-implantation is considered, but no date has been scheduled yet.
Event or Problem Description
The user hit the left side of her head on a soccer goal.She can no longer hear anything with the device.Re-implantation is considered.
Event or Problem Description
The user's hearing performance with the device is affected.The user has been re-implanted.
Additional Manufacturer Narrative
Conclusion: the investigation results revealed overload fractures in the active electrode confirming that the device has failed due to an external impact to the active electrode.All the problems given in the recipient report appear to match well with this finding.This is a final report.